A step forward in data driven innovations



Editor in Chief: Dr. Maqbool Hussain Sial
ISSN (E): 2522-2260
ISSN (P): 2522-2252
Publication Frequency:2 issues per year (Semi Annual)
Abbreviated Key Title: J.quant.methods
Parallel Title: JQM
Area of Publication: Quantitative Methods, Business & Economics
Published:   Current Online Issue    Past Issues

We are fully committed to provide unrestricted access to all published articles.

Journal of Quantitative Methods (JQM) is a multidisciplinary bi-annual journal launched in 2017 by the Department of Quantitative Methods, School of Business and Economics (SBE), University of Management and Technology (UMT), Lahore, Pakistan. JQM provides new insights and fosters critical debate about the role of data analysis in business and economics.

JQM is a double blind peer-reviewed publication dedicated to the exchange of the latest academic research and practical information on all the aspects of quantitative methods in business and social sciences. The journal publishes original research papers, reviews and case studies by academicians and professionals.

JQM provides a unique forum concerned with the quantitative aspect(s) of development including business analytics, data mining, data management, marketing, finance, human resource management, knowledge management, entrepreneurship, human development, socio-economic development and environmental sustainability.

JQM seeks to help and furnish new evidence-based theories and understandings as it pertains to data science and its applications. It stresses the importance of appreciating the interplay of local and global contexts and dynamics in shaping and enhancing the role of quantitative methods in management decision making and socio-economic development.

Subscribe to our mailing list

Call for Papers Vol3issue1